# SDR A6WA201305084948

- Difficulty date: April 29, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N462AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7875
- Aircraft time: 22,639 hours, 21,868 cycles
- System (JASC): 7800 · Engine Exhaust System
- Part: Frame
- Condition: Cracked
- Location: Exhaust Fairing
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT EXHAUST FAIRING 2ND FRAME FROM FRONT CHAFED & CRACKED.  REMOVED AND REPLACED FRAME P/N 228-50181-849 ON RIGHT EXHAUST FAIRING IAW CMM 20-40-11 & 20-42-06.
